# SDR RAIA950823

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW124B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine Oil
- Condition: Low
- Location: Right
- Part time: 4,131 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL FLT NR 7019 - RIGHT ENGINE OIL PRESSURE INTERMITTENT.  MAINTENANCE SERVICED RIGHT ENGINE WITH OIL.  NO LEAKS NOTED.  RIGHT ENGINE PLACED ON OIL CONSUMPTION WATCH.  (M)
